Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gd1993

Plan B Induced Acne

Recommended Posts

Hi, I've seen past posts with the same situation. I just need reassurance that it will get better and its not permanent.

I had to take plan b for the first time (i don't need comments on my decision of taking it, not to be rude) but soon after I started breaking out and it seems its very hormonal of course because I do not break out maybe here and there but not like this. Acne on my chin is like scarring and it's worrying the shit out of me. I'm super worried that hit won't go away

Has anyone experienced the same and it went away after? And did it just go away after a while or did you do something? I do not want to take birth control as a method to clear my acne ps.

Link to comment
Share on other sites

I am sorry that you are going through this. If you google plan B acne.org, you may come upon the massive thread that talks about other users who experienced this. TBH, it may or may not go away as plan B messes with hormones big time. If you don't want to try BCP, look into natural supplements to balance your hormones.

Good Luck - hopefully someones else with more experience will come along to offer advice.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×